# SDR SWIA200819027

- Difficulty date: January 7, 2008
- Submitted: January 8, 2008
- Operation: Air carrier
- Aircraft: N435SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7555
- Aircraft time: 17,357 hours, 13,364 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Valve
- Condition: Malfunctioned
- Location: Nlg Selector
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 3760 - NOSE GEAR DID NOT RETRACT AFTER TAKEOFF.  REPLACED NOSE GEAR SELECTOR VALVE.  OPS AND LEAK CHECK GOOD, PN OFF 250006000, SN OFF 1644.
